# SDR ABXA20150423055

- Difficulty date: April 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STRINGER SPLICE AT STATION 1307, STRINGER 36L IS EXFOLIATED ON THE FWD SIDE OF SPLICE.  SPLICED NEW STRINGER SECTION AT FS 1275 TO 1307 IAW SRM 53-00-03.  SDR INFO, CORRODED, PN 146T3003, PART NAME STRINGER 36L, FS & BS LOCATION ON ACFT 1275 TO 1307, STRINGERS & WS LOCATION ON ACFT 36L TO N/A.  ACFT WAS GNDED.
